MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BAG,LEG,TWIST-VALVE,STRAPS,MEDIUM,20OZ

Medline Industries, LP MEDLINE; BAG,LEG,TWIST-VALVE,STRAPS,MEDIUM,20OZ
Catalog Number DYND12574
Medical Device Problem Codes Fluid/Blood Leak (1250); Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "2 count twist valve won't stay tight, leasks, very loose".
 
Additional Manufacturer Narrative
A complaint was received regarding the valve leaking and not staying tight with respect to the urinary leg drain bags with elastic straps, twist valve, medium, 600 ml.Medline quality received 2 ea of the reported product in unpackaged, used condition; visual assessment revealed no defects nor abnormalities, no abnormalities or signs of damage were observed on the valve threading, and functional testing found the valve was able to open and close and stopped the flow of water without issue.The reported issue of the valve leaking and failing to stay tight could not be verified based on visual or functional inspection of the received sample, and the complaint is unconfirmed.The cause was not confirmed with the received sample, and medline quality will continue to monitor for the issue through monthly complaint meetings and quarterly trending analysis.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BAG,LEG,TWIST-VALVE,STRAPS,MEDIUM,20OZ
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
pranay abbu
three lakes drive
northfield, IL 60093--275
MDR Report Key50853871
Report Number1417592-2026-47406
Device Sequence Number15866063
Product Code KNX
UDI-Device Identifier10080196990337
UDI-Public10080196990337
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND12574
Device Lot Number96924090002
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/21/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown